skip to main content
Mostrar Somente
Refinado por: assunto: manifolds remover assunto: Applied remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

On Polar Foliations and the Fundamental Group

Alexandrino, Marcos M. Universidade De São Paulo

RESULTS IN MATHEMATICS, v.60, n.1/Abr, p.213-223, 2011

BIRKHAUSER VERLAG AG 2011

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Equifocality of a singular Riemannian foliation

Alexandrino, Marcos M.; Toeben, Dirk Universidade De São Paulo

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.136, n.9, p.3271-3280, 2008

AMER MATHEMATICAL SOC 2008

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Recovery of a Smooth Metric via Wave Field and Coordinate Transformation Reconstruction

De Hoop, Mv ; Kepley, P ; Oksanen, L

SIAM Journal on Applied Mathematics , 78 (4) pp. 1931-1953. (2018)

2018

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Recursos Online (1)

Data de Publicação 

De até

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Alexandrino, M
  2. Kepley, P
  3. Oksanen, L
  4. Toeben, D
  5. De Hoop, Mv

Buscando em bases de dados remotas. Favor aguardar.